# SDR VQMA20222020001

- Difficulty date: February 2, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N860TX
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 16,058 hours, 9,897 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 99144272
- Part serial: 134
- Condition: Unserviceable
- Location: Zone 500
- Part time: 16,058 hours, 9,897 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UPDATE TO ADD CORRECTIVE ACTION, PART INFORMATION.  WORK COMPLETED BY DUNCAN AVIATION (CRS#: EBV2450D):

FOUND LH OVERFULL FLOAT SWITCH WAS NOT TRIPPING CAS MESSAGE WHEN ACTUATED BY HAND. REMOVED INOP LH OVER FULL FLOAT SWITCH PN: 9914427-2 SN: 134 AND INSTALLED A NEW FLOAT SWITCH PN: L16H-15 SN: 1423, IAW CESSNA 750 AMM 28-20-07. OPS CHECK GOOD AT THIS TIME. VISUALLY INSPECTED AND HAND OPERATED LH OB TRANSFER FLOAT VALVE AND LH OB VENT FLOAT VALVE. NO DISCREPANCIES NOTED. PERFORMED SUCCESSFUL FUEL TRANSFER SYSTEM SHUTOFF TEST IAW CESSNA 750 AMM 28-20-00.
